| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, patient experienced blurry vision and was not able o drive at night.The lens was exchanged for another lens 2 months following the initial procedure.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with the left eye.